# SDR 97ZZZX2829

- Difficulty date: May 16, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N55FR
- Make and model: Beech B100
- Aircraft serial: BE123
- System (JASC): 3510 · Crew Oxygen System
- Part: Bracket
- Part number: 1780001
- Condition: Cracked
- Location: Oxygen Bottle
- Part time: 3,000 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND OXYGEN BOTTLE LEFT SUPPORT BRACKET CRACKED.  CRACK LOCATED AT THE CORNER OF THE CUT OUT FOR THE BAND CLAMP.  BRACKET MANUFACTURED BY PURITAN BENNETT.
